# SDR DXTA2020121404466

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 2,346 hours, 1,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cocpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT NOTICED AN UNIDENTIFIED ODOR IN THE COCKPIT.  THERE WAS NO SIGN OF SMOKE.  ANTI ICE WAS OFF AND CLIMB POWER  WAS SET.  ALL ELECTRICAL INDICATIONS WERE NORMAL AND AIR CONDITIONING SUPPLY TEMPERATURES WERE NORMAL.  SIGNOFF.  PERFORMED ENGINE RUNS AT DIFFERENT THROTTLE SETTINGS AND VARIED BLEED SOURCES, NO SMELLS WERE NOTED.  INSPECTED BLEED LINES AND FOUND NO DEFECTS.
